MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. PROVIDENCE; SPINAL FIXATION PLATE, NON-BIOABSORBABLE

GLOBUS MEDICAL, INC. PROVIDENCE; SPINAL FIXATION PLATE, NON-BIOABSORBABLE
Model Number 150.354
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The providence plate was not returned for evaluation.The eef states that the construct had screws pull-through the plate.The representative was contacted for additional information.The rep provided a do and an xray from the 6-month checkup, the middle 4 screws have clearly "pulled through".The construct also included a coalition agx integrated spacer on the superior-most disc space.Upon reviewing the do it was made clear that providence screws were not used for all of the providence screw holes (only 5 providence screws on the do).The xray shows that they were only used for the superior-most and inferior-most screw holes.The rest of the screws used in the construct were from the universal acdf caddie, which cannot be used in place of providence bone screws because the universal acdf screws have a smaller head size, and this is an off-label use.They did not interfere with the plate and thus "pulled through".Using universal acdf screws in place of providence bone screws is off label, therefore the risk reconciliation portion of this document was not completed.In the products lifetime, there has been 1 complaint associated with the surgeons using the incorrect screws with a providence plate (or complaints classified as a screw pull through).The ifu states "the providence¿ anterior cervical plate system consists of plates used with either variable or fixed angle screws.The plate attaches to the anterior portion of the vertebral body of the cervical spine (levels c2-c7).The implants of this system are manufactured from titanium alloy." this verbiage states that (providence) plates are to be used with (providence) variable or fixed angle screws.This evaluation determined that this failure was due to off-label use.Therefore, no further actions will be taken at this time.If further information is provided, this complaint can be reopened in the future.
 
Event or Problem Description
It was reported that screws went through the providence plate.The patient came back for 6-month checkup after surgery and complained of pain.After the images came back the doctor noticed that some of the screws on the plate had gone through.

Brand Name
PROVIDENCE
Common Device Name
SPINAL FIXATION PLATE, NON-BIOABSORBABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24865921
Report Number3004142400-2026-00070
Device Sequence Number16089350
Product Code KWQ
UDI-Device Identifier00849044003659
UDI-Public00849044003659
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070775
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number150.354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale
Patient RaceWhite